# SDR SIMA20120503006

- Difficulty date: May 3, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 15,997 hours, 15,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE LEFT OUTBOARD OMEGA BEAM SUPPORT CRACKED AT FR47.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LEFT OUTBOARD OMEGA BEAM SUPPORT, LOCATED AND DRILLED NEW PART AND INSTALLED REF SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
